# SDR C1HA200092005

- Difficulty date: December 27, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727121C
- Aircraft serial: 21458
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 3986
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY LIGHT ABOVE R1 DOOR INOP.  REPLACED LIGHT ASSY.
